# SDR HEEA128580

- Difficulty date: June 6, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N420PH
- Make and model: Bell 407
- Aircraft serial: 53747
- Aircraft time: 3,177 hours
- Engine: Allsn 250C47B
- Engine time: 9,487 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing Race
- Part number: 6871505
- Part serial: MP088017
- Condition: Spalled
- Location: Nr 5
- Part time: 1,384 hours
- Component: Turbine
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO METAL IN OIL.  5 BEARING EXHIBITS SPALLING OUTER RACE AND BALLS.  RETURNED TO MFG FOR INVESTIGATION ON AFA714586.
